# SDR AUS20010662

- Difficulty date: June 26, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE2YK2
- System (JASC): 5540 · Rudder Structure
- Part: Torque Tube
- Part number: 4004009
- Condition: Corroded
- Location: Rudder Structure
- Part time: 7,066 cycles
- Component: Rudder Structure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER TORQUE TUBE CORRODED BOTH INTERNALLY AND EXTERNALLY.
